MAUDE Adverse Event Report: ETHICON INC. PDS PLUS SUT 18IN(45CM) 4-0 CLR; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS SUT 18IN(45CM) 4-0 CLR; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDP507G
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown plastic surgery on (b)(6) 2018 and suture was used.During the procedure, it was noted that the suture looked thicker than usual.There were no adverse consequences to the patient.No additional information was provided.

Brand Name
PDS PLUS SUT 18IN(45CM) 4-0 CLR
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7818256
Report Number2210968-2018-75437
Device Sequence Number1517863
Product Code NEW
UDI-Device Identifier10705031048478
UDI-Public10705031048478
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberPDP507G
Device Lot NumberMCK464
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/27/2018
Patient Sequence Number1